# SDR SWAA2023042518170

- Difficulty date: March 17, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT - MULTIPLE AREA OF CORROSION ON FLOORBOARD SPLICE STRAP AT BS 887 FROM LBL 6.5 TO LBL 18.5 WL 155. (MARKED)<[01] VERIFIED APPLICABILITY FOR SRM 51-10-02 PARAG 9.;[02] CORROSION ON ACB;FLOORBOARD SPLICE STRAP AT BS887 FROM LBL 6.5 TO LBL18.5;WL155.FOUND TO BE OUT OF LIMITS;PART HAS NOT ALLOWABLE DAMAGE ON SRM;PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02 PARAG 9.;[03] CONCUR WITH APPLICABILITY OF SRM 51-10-02 PARA.9. VERIFIED CORRECTIVE ACTION ITEM 2. VERIFIED MEASUREMENT TABLE COMPLETED.;[04] RECEIVED; LOCATED; DRILLED AND INSTALLED NUTPLATES ON NEW SPLICE STRAP P/N 146A9401-39 LOT#1467489 IAW SRM 51-40-05 AND SRM 51-40-02 AND DWG 146A7500;[05] VERIFIED CORRECTIVE ACTION #4
